# SDR SWAA2023052545059

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD PANEL LOWER ATTACH ANGLE HAS CORROSION AT FASTENER HOLES; RBL 11-RBL 24; STA. 500I<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE TO BE .009? IN DEPTH. DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-30-08-1A-1.;[02] REMOVED DAMAGED ANGLE FROM RBL 25 TO LBL 25 PER SRM 51-40-02;[03] VERIFIED CA #2 REMOVED DAMAGED ANGLE FROM RBL 25 TO LBL 25 PER SRM 51-40-02;[04] DRILLED AND INSTALLED NEW ANGLE PER SRM 51-40-05 AND SRM 51-40-02.;[05] C/W INSPECTION;[06] C/W INSPECTION;[07] CORRODED ELEMENT PART NUMBER IN MEASUREMENTS
